# SDR USAA990926

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 251
- Part time: 38,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH FORWARD OF STATION 251 FRAME, RBL 16, WL 157 ALONG INBOARD ROW OF FASTENERS RIGHT LOWER CHORD ANGLE.  CORROSION LEVEL 2.  REPLACED RIGHT LOWER CHORD ANGLE IN NLG WHEEL WELL PER SRM 51-70-12 FIG 1, BAC DWG 65-45819 AND EA 65426.  (M)
